# SDR CHQA20130523174

- Difficulty date: May 23, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N380SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145613
- Aircraft time: 26,565 hours, 23,205 cycles
- Engine: Rroyce AE3007A13
- Engine time: 26,194 hours, 22,931 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Corroded
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT AFTER TAKE-OFF THE LANDING GEAR WOULD NOT RETRACT AND THAT THEY RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE AIRCRAFT SAFE FOR FERRY FLIGHT AND THE AIRCRAFT WAS FERRIED TO KSDF.  SDF MAINTENANCE REPLACED THE NOSE LANDING GEAR PROXIMITY SWITCH AND THE NOSE LANDING GEAR PROXIMITY SWITCH CANNON PLUG.  GEAR SWINGS AND OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
